# SDR CALA2022052501349

- Difficulty date: May 22, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 77,351 hours, 31,662 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Ring
- Part number: NA
- Part serial: NA
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER CALA2022052501349 SUBMITTED ON 05/25/22. FOUND FUEL CAP LANYARD RING MISSING. REPLACED RING. MEL CLEARED DDP C/W
